Alleviate the symptoms of allergies with Zyrtec
Zirtec is an antihistamine that provides relief from the symptoms of numerous allergies.
Zirtec brand name Zyrtec is an antihistamine (cetirizine) that provides relief from allergy symptoms such as watery or itchy eyes, runny nose, sneezing, itching and hives by blocking the effects of histamines.
In a recent survey, 4 out of 5 users were satisfied with the effects of Zirtec in treating their allergy symptoms.
Drowsiness, sleepiness, dry mouth, fatigue, dizziness, increased appetite, and nausea may occur. These effects should subside as your body adjusts to Zirtec. If they continue or become bothersome, inform your doctor. Notify your doctor if you develop any of these serious effects while taking Zirtec: chest pain, rash, trouble breathing.
As Zirtec may cause dizziness or drowsiness, use caution engaging in activities requiring alertness. If you notice other effects not listed above, contact your doctor or pharmacist.
ZIRTEK / ZYRTEC
One tablet contains: Active ingredient: cetirizine dihydrochloride 10 mg. Excipients: Core: monohydrated lactose, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate. Coating: Opadry Y-1-7000 comprising: Hypromellose, macrogol 400, titanium dioxide.
Film-coated tablets containing 10 mg of cetirizine. Box of 7, 10 or 20 tablets.
Symptomatic treatment of seasonal rhinitis and conjunctivitis, chronic allergic rhinitis and urticaria of allergic origin.
Established individual hypersensitivity to the drug.
PRECAUTIONS FOR USE
Although animal studies have not shown any harmful effect on the foetus, as a precaution, Zirtek should not be administered to women who are known or suspected to be pregnant unless, in the judgement of the doctor, the available benefits outweigh the potential risks. For the same reasons, use of Zirtek should be avoided during lactation. It is recommended that the consumption of alcoholic drink be reduced to a minimum during treatment.
No interactions have appeared between cetirizine and other drugs or with food.
The recommended daily doses should not be exceeded if the patient is to drive or operate machinery.
DOSE, METHOD AND TIME OF ADMINISTRATION
The dosage should be determined by the doctor. For children over 12 years of age and for adults, the dosage should generally be one tablet daily in a single dose. The tablet should be swallowed whole with a little water. The dosage should be reduced in patients with hepatic or renal insufficiency.
Drowsiness may be a symptom of overdose (generally more than 5 tablets). At present there is no specific antidote.
At the start of treatment, some patients have sometimes reported mild sedation which can be avoided by dividing the dosage into two individual doses. Tell your doctor or pharmacist of any undesirable effect not described in the leaflet.
IMPORTANT: do not use the medicine after the expiry date printed on the pack.
At ambient temperature.